# SDR AALA202501025246

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 92,492 hours, 12,035 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772231
- Part serial: M8243
- Condition: Low Pressure
- Location: Zone 800
- Part time: 44,757 hours, 5,576 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK FOUND L2 SLIDE BELOW LIMITS AND OFF GREEN. MAINTENANCE REPLACED L2 SLIDE PER JC 72L80025001.
